By survivingwellbutrin, August 19, in Introductions and updates. Hello all, new to this site. I am completely off of Wellbutrin as of August 11, weight gain after stopping wellbutrin, I was on mg WB from summerwhen my dosage was upped to mg.
I was on mg from summer through May when I began my taper, weight gain after stopping wellbutrin. I gained weight and was so depressed I went back on WB within a month. While I am thrilled to finally be off of WB, I am gaining weight like crazy. I eat healthfully and have been exercising like a fiend, but am still gaining weight one day I did an hour and 20 mins of cardio and still gained a pound.
I feel like I have absolutely no control over my body and what it is doing. My question to the group is: There is a ton of anecdotal evidence that going off Wellbutrin causes weight gain. If you have, can you give me an idea of how much you gained and how long before it finally stopped? And were you able to successfully lose it again? I feel like if I know to a certain extent what is ahead, I can better brace myself. My doctor ordered a bunch of blood work, which I think is just her way of trying to placate me.
Many thanks in advance Not sure if anyone is still responding to this thread since it is old, weight gain after stopping wellbutrin, but figured it was worth a shot. Thanks for the great advice on bupropion tapering. After 2 unsuccessful tries in the past, I finally weaned myself off of Wellbutrin XL. Wellbutrin XL mg summer Boosted to mg summer May May began taper.
August 11, weight gain after stopping wellbutrin, took last dose! My question for the group is regarding withdrawal weight gain.
I have always been very thin with no difficulty controlling my weight, a healthy diet and pretty aggressive workout vitamins to control alcohol craving. However, since I have started the taper, I have been gaining a lot of weight. In the last week alone, the weight gain has been crazy e. Weight has unfortunately always been an issue psychologically for me so this has been petrifying.
I feel like I have absolutely no control weight gain after stopping wellbutrin my body. I was so thrilled and ecstatic to be off the WB but am now quickly sinking into depression over the fast and furious weight gain.
If so, how much and how long it did take for the gain to stop? As terrifying as it will be for me to hear, at least maybe I can brace myself and be prepared My doctor ordered a bunch of blood work to placate me, but I know it is the WB. Thank you in advance!! Hi surviving, weight gain after stopping wellbutrin, welcome to SA. We recommend very slow tapers that allow the brain and nervous system to adjust to lower doses in between drops.
I ganed a lot of weight very quickly. My doctor refused to accept it was the drug and kept telling me I had to watch my diet. After 3 months I had gained around 56lb. I stopped the drug and the weight fell away.
I am telling you this because withdrawal causes similar symptoms to side effects so maybe this is what is happening here? Sadly doctors know little about withdrawal but although yours had you taper slower than most it was still much faster than we recommend.
You could reinstate a small dose, maybe mg as you have only been off for 2 weeks trustcorp benefits plan administrator see if it helps.
Often a very small dose is all that is needed to help withdrawal. When you are stable you can then taper off that small dose. It will help us if you can fill in your signature with drugs and tapering history, you can find instructions here I found the link to the discussion on withdrawal particularly helpful. I went back on a very small dose Saturday and can already tell a difference as far as the weight gain. I like your strategy of staying on a small dose until I stabilize and then tapering again very slowly.
I guess a 50 mg per week taper can work for some people, maybe people who have been on antidepressants for a shorter period of time, but apparently not me! Thanks again, really appreciate your help. You need to be a member in order to how alcohol affects cabergoline a comment. Sign up for weight gain after stopping wellbutrin new account in our community.
By survivingwellbutrin, August 19, in Introductions and updates wellbutrin taper weight gain withdrawal side effects. Posted August 19, Share this post Link to post. Protonix administration August 19, edited. Edited August 23, by ChessieCat. Posted August 21, Weight gain after stopping wellbutrin August 22, Create an account or sign in to comment You need to be a member in order to weight gain after stopping wellbutrin a weight gain after stopping wellbutrin Create an account Sign up for a new account in our community.
Register a new account. Sign in Already have an account? Go To Topic Listing Introductions and updates, weight gain after stopping wellbutrin. Sign In Sign Up.